# SDR R61A20120021

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 19,361 hours, 14,446 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WAS DIFFICULT TO DISARM.  MAINTENANCE RE-POSITIONED R-1 DOOR LINER PER EMB AMM, OPS CHECK GOOD.
